Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On sectional curvatures and characteristic of homogeneous spaces


Authors: Werner Greub and Philippe Tondeur
Journal: Proc. Amer. Math. Soc. 17 (1966), 444-448
MSC: Primary 53.66; Secondary 22.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0188942-6
MathSciNet review: 0188942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, A simple intrinsic proof of the Gauss-Bonnet theorem for closed Riemannian manifolds, Ann. of Math. 45 (1944), 747-752. MR 0011027 (6:106a)
  • [2] -, On curvature and characteristic classes of a Riemannian manifold, Abh. Math. Sem. Univ. Hamburg 20 (1956), 117-126. MR 0075647 (17:783e)
  • [3] H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1940-1941), 240-251. MR 0006546 (4:3b)
  • [4] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris, 1958.
  • [5] K. Nomizu, Invariant affine connexions on homogeneous spaces, Amer. J. Math. 76 (1954), 33-65. MR 0059050 (15:468f)
  • [6] H. Samelson, On curvature and characteristic of homogeneous spaces, Michigan Math J. 5 (1958), 13-18. MR 0103509 (21:2277)
  • [7] J. Thorpe, Sectional curvatures and characteristic classes, Ann. of Math. 80 (1964), 429-443. MR 0170308 (30:546)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.66, 22.70

Retrieve articles in all journals with MSC: 53.66, 22.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188942-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society